# SDR DXTA2014082705868

- Difficulty date: August 22, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 8,704 hours, 6,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT WING UPPER SPAR CAP TOP SURFACE HAS CORROSION.  ACCOMPLISHED REPAIR TO THE LT AND RT WING UPPER SPAR CAP TOP SURFACE CORROSION AREAS IAW S-560XL-5548/02PRD.
